I am new to this site and I am searching for information.
I am 35 years old and have severe Endometrosis. I also have Retrograde Menstruation, which when I had my period instead of it "Flowing Out" it flowed back up and I bled into my abdomin and pelvic area. I had a laparaoscopy May 9th and lost both my Fallopian Tubes. I have been put on Lupron injections (monthly) and progestin pills (daily). I have lots of side effects as if I was in menopause and other ones like bone, muscle and joint pain.
The night sweats keep me awake, the joint and bone pain keep me from moving. I can only work Part Time.
I am trying to figure out if I can continue to endure this for another 6 months or if a hyster is a better alternative, as it is my only other choice.
Any suggestions on how to deal with the side effects of menopause is appreciated as well as HRT which i would have to do if I had the hyster.
Seeya: I too was on Lupron shots but by my 2nd shot I was put on Estradiol pills & testosterone, that made a really big difference with all of the menopausal symptoms. I can not take progesterone well so an estrogen supplement was my best option. Just remember what works now for symptoms may not work well for you after surgery I felt really good before surgery with ert supplement and maybe 2 months after surgery and now I have been fighting to find something that works at all it has been over a year. Of course this does not happen to everyone but in my experience with us younger ladies the dr's don't really know how to handle our hormones so think about it carefully, do your homework and make the best decision that you can make because once you have the surgery there is no going back. Good luck keep me posted it would be nice to hear from another youger lady to chat with.
I was on Lupron Depot for 6 months with no other drugs to counteract the menopause symptoms.
I drank alot of water, all the time, and eliminated my caffine.
I had a rough time with joint pain, dizziness, sleepness nights, night sweats (downpours at times), daily hot flashes, emotional times, and I gained 20 pounds. The Lupron did help eliminate about 85 % of the pain. within 6 months of my last injection my endo pain was coming back strong. I would never take Lupron again.
I am scheduled for a TAH/BSO on July 31. I am going to try natural vitamins such as black cohash etc...
A hystersister reminded me to stay away from soy due to my endo. It's the phytoestrogens in the soy.
Inform yourself, and read, read, and read some more.
Good luck and prayers to you.
1 1/2 years ago I was on a 6-month treatment of Lupron injections for my Endo. After about the 2 or 3rd month I started to feel some relief. After the 6-month injection was finished, I had a 85-90% relief of my endo pain. I did experience probably all the common menopausal symptoms but I dealt with it. I also gained 20 pounds. I was not happy about that. And I haven't been able to shake the weight. I knew ahead of time that this was a good possibility. I am now back feeling great pain from my endo within the ovaries, bowel and bladder area. Honestly, I would not ever go on the Lupron Injections again. That is why I opted for a TAH/BSO on July 31.
Everybody's body will react differently or maybe the same. discuss this with your physician, friends, and do your research always. Your gut feeling will tell you what to do. If you believe in the power of prayer, then God will help you spiritually.
Good luck and God Bless.
Well I saw my Dr. this past Friday and he "Strongly Suggests" that I finish the Lupron. I have 4 more injections, the next is scheduled for July 9th. He said his hope is that the Lupron will significantly decrease the Endo that is left and then he wants to put me on a low dose birth control pill to keep whatever Endo is left "At Bay".
If it doesn't work then the only other option is a TAH I am not a candidate for a TVH. So I will split open. Doesn't sound like so much fun. I am am VERY slow healer with ZERO tolerance for pain. So, I was already told that my recovery will take about 6 to 8 weeks.. UGH...
So here I am wondering "To Lupron or Not To Lupron"... "To TAH or Not To TAH"...
But I do know that I could NEVER live with that pain again..